Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 24, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jun 7, 2005, 8:13 PM CDT for Taylor County, Wisconsin. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2005, 8:13 PM CDT (01:13 UTC)
- Expired
- Jun 7, 2005, 8:46 PM CDT
- In force
- 33 min
- Issued by
- NWS La Crosse, WI
- Area
- Counties, with a storm outline in the text
County Taylor County, WI
The radar
The La Crosse radar (KARX), 163 km from the middle of the area, began a volume at 01:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 5:30 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.2 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1819 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 1256 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 135 m²/s²
- 0-3 km storm-relative helicity
- 211 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 2.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KARX 080113
SVRARX
WIC119-080145-
/O.NEW.KARX.SV.W.0024.050608T0113Z-050608T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
813 PM CDT TUE JUN 7 2005
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
TAYLOR COUNTY IN NORTH CENTRAL WISCONSIN
* UNTIL 845 PM CDT
* AT 813 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A LINE OF
SEVERE THUNDERSTORMS PRODUCING LARGE HAIL...AND DAMAGING WINDS
EXTENDING FROM 10 MILES WEST OF MEDFORD TO 7 MILES SOUTH OF
MEDFORD. THE SEVERE THUNDERSTORMS WERE MOVING EAST AT 25 MPH.
* THE SEVERE THUNDERSTORMS WILL BE NEAR...
STETSONVILLE AND ESADORE LAKE AROUND 820 PM CDT...
MEDFORD AND THE TAYLOR COUNTY AIRPORT AROUND 825 PM CDT...
HIGHWAY 13 AND COUNTY ROAD M AROUND 830 PM CDT...
GOODRICH AND HIGHWAY M AND JOE MARTIN ROAD AROUND 845 PM CDT...
THESE SEVERE THUNDERSTORMS ARE CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS AROUND 60 MPH. FOR YOUR PROTECTION...MOVE
TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS AND
STAY AWAY FROM WINDOWS.
LAT...LON 4527 9059 4511 9050 4504 9046 4504 9019
4512 9020 4513 9003 4525 9004
$$
BOYNE2 follow-up statements
000
WWUS53 KARX 080133
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
833 PM CDT TUE JUN 7 2005
WIC119-080145-
/O.CON.KARX.SV.W.0024.000000T0000Z-050608T0145Z/
TAYLOR WI-
833 PM CDT TUE JUN 7 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR TAYLOR COUNTY...
AT 833 PM...NATIONAL WEATHER SERVICE RADAR DETECTED A LINE OF
SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS AROUND 60 MPH AND PENNY
SIZE HAIL EXTENDING FROM 4 MILES WEST OF MEDFORD TO 8 MILES SOUTHEAST
OF MEDFORD. THE SEVERE STORMS WERE MOVING EAST AT 25 MPH.
THE SEVERE THUNDERSTORMS WILL BE NEAR GOODRICH AROUND 845 PM.
TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS
LAT...LON 4516 9052 4511 9050 4504 9046 4504 9019
4512 9020 4513 9004 4520 9006
$$
SHEA000
WWUS53 KARX 080146
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
845 PM CDT TUE JUN 7 2005
WIC119-080155-
/O.EXP.KARX.SV.W.0024.000000T0000Z-050608T0145Z/
TAYLOR WI-
845 PM CDT TUE JUN 7 2005
...THE SEVERE THUNDERSTORM WARNING FOR TAYLOR COUNTY HAS EXPIRED...
THE THUNDERSTORMS HAVE MOVED OUT OF THE AREA. THERERFORE...THE SEVERE
THUNDERSTORM WARNING FOR TAYLOR COUNTY HAS EXPIRED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT.
LAT...LON 4516 9052 4511 9050 4504 9046 4504 9019
4512 9020 4513 9004 4520 9006
$$
SHEAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 2:05 PM CDT, 6 hours 8 minutes earlier.
Area forecast discussion, Jun 7, 2:05 PM CDT, 6 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 205 PM CDT TUE JUN 7 2005 .SHORT TERM...THROUGH FRIDAY NIGHT PRIMARY FORECAST CONCERNS REMAIN FOCUSED ON SEVERE WEATHER THREAT NEXT FEW DAYS...AS WELL AS HEAVY RAIN POTENTIAL. AFTERNOON SURFACE ANALYSIS HAD LOW PRESSURE OVER SOUTH DAKOTA. WARM FRONT EXTENDED FROM CENTRAL WI THROUGH SOUTHERN MN TO THE LOW. TONGUE OF 70F DEW POINTS STRETCHED FROM IOWA INTO SOUTHEAST MN. REMNANTS OF EARLY MORNING MCS THAT PRODUCED HAIL IN PORTIONS OF THE FORECAST AREA HAD MOVED INTO CENTRAL WI. OUTFLOW BOUNDARY EVIDENT IN VISIBLE SATELLITE IMAGERY AND RADAR DATA FROM NEAR KLSE-KMSP. NEW STORMS HAVE BEEN DEVELOPING ALONG THIS BOUNDARY JUST EAST OF KLSE. LAPS INDICATED SBCAPES HAVE BEEN BUILDING AND WERE 3000-4000 J/KG AS A RESULT OF SUNSHINE RETURNING IN WAKE OF MORNING CONVECTION. WATER VAPOR IMAGERY INDICATED MID LEVEL CIRCULATION OVER PACIFIC NORTHWEST...WITH SEVERAL SHORT WAVES PIN- WHEELING AROUND IT. SHORT WAVE OF INTEREST ADVANCING INTO WYOMING. 12Z 07JUN05 MODELS WERE SIMILAR WITH MASS FIELDS AND CONTINUE TO SUGGEST MCS ACTIVITY CONTINUES NEXT FEW DAYS ACROSS THE UPPER MIDWEST. GFS AND NAM STILL HAD DIFFERENCES WHERE MCS WILL TRACK... THUS RESULTING IN DIFFERENCES ON LOCATION AND AMOUNT OF QPF. CONFIDENCE MEDIUM THAT NAM SHOULD BE BEST MODEL THROUGH WEDNESDAY... THEN CONFIDENCE LOW ON EXACT DETAILS WITH RESPECT TO RAIN CHANCES AND ANY AREAS OF POTENTIALLY HEAVY RAINFALL AT THIS TIME. AS MENTIONED YESTERDAY...UNCERTAINTY OF POSITION OF OUTFLOW BOUNDARIES INCREASE THE UNCERTAINTY OF WHERE FOCUS FOR CONVECTION SHOULD BE FROM WEDNESDAY ONWARD. THROUGH TONIGHT...CONVECTION ANTICIPATED TO INITIATE BETWEEN 21Z-00Z THIS EVENING FROM SOUTH-CENTRAL MN INTO NORTHWEST WI AND ALSO ALONG OLD OUTFLOW BOUNDARY. HIGHEST WIND SHEAR VALUES OF 35KTS-40KTS SITUATED IN NORTH AND WEST PORTIONS OF THE FORECAST AREA. EXTREME INSTABILITY EXPECTED AREAWIDE WITH SBCAPES REACHING AS HIGH AS 4000 J/KG. DAMAGING WINDS AND LARGE HAIL WILL BE A THREAT...ALONG WITH THE POSSIBILITY OF AN ISOLATED TORNADO IN PROXIMITY TO OUTFLOW BOUNDARY AND/OR FRONT. IN ADDITION...NOCTURNAL 850MB JET OF 50KTS WILL INTERCEPT THE FRONT. CORFIDI VECTORS SUGGEST POSSIBILITY OF SLOW MOVING AND/OR BACK BUILDING PROPAGATION OF STORMS. THUNDERSTORMS WITH HEAVY RAIN APPEAR TO HAVE BEST POTENTIAL FOR REPEATING OVER SAME LOCATIONS ACROSS NORTH CENTRAL WI...WHERE PRECIPITABLE WATER VALUES OF 1.5-2.0 INCHES POOL NEAR THE FRONT. 3HRLY FLASH FLOOD GUIDANCE ACROSS THE ENTIRE FORECAST AREA GENERALLY BETWEEN 2.5-3.5 INCHES...BUT WOULD NOT BE SURPRISED IF THERE WERE LOCALIZED RUNOFF PROBLEMS. WEDNESDAY THROUGH FRIDAY...FRONT WAVERS ACROSS THE UPPER MIDWEST. THUS...SEVERE WEATHER POTENTIAL STILL VIABLE...ALONG WITH POTENTIAL FOR EXCESSIVE RAINFALL. THIS BASED ON LARGE VALUES OF INSTABILITY AND MODEL PRECIPITABLE WATER VALUES OF 1.5-2.0 INCHES. NUDGED RAIN PROBABILITIES UPWARD ON WEDNESDAY BASED ON THEN NAM MODELS CONSISTENT SIGNAL OF MCS MOVING INTO THE FORECAST AREA. ALSO...OPTED TO REISSUE HYDROLOGIC OUTLOOK TO CONTINUE HEIGHTENED AWARENESS FOR POTENTIAL OF EXCESSIVE RAINFALL THROUGH THE END OF THE WEEK. .LONG TERM...SATURDAY THROUGH TUESDAY SOUNDS LIKE A BROKEN RECORD...BUT ACTIVE WEATHER PATTERN EXPECTED TO CONTINUE THROUGH THE WEEKEND AND INTO FIRST PART OF NEXT WEEK. THIS CORROBORATED BY 00Z 07JUN05 GFSLR AND ECMWF WHICH INDICATED STORM TRACK ACROSS THE CONUS WILL REMAIN SITUATED OVER THE UPPER MIDWEST. THEREFORE...CURRENT DATA BASE APPEARS REASONABLE WITH RESPECT TO BROAD BRUSH TECHNIQUE OF RAIN CHANCES. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && THOMPSON
Hazardous weather outlook, Jun 7, 6:08 PM CDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 608 PM CDT TUE JUN 7 2005 IAZ008>011-018-019-029-030-WIZ054-055-061-081100- ALLAMAKEE-CHICKASAW-CLAYTON-CRAWFORD-FAYETTE-FLOYD-GRANT-HOWARD- MITCHELL-RICHLAND-WINNESHIEK- 608 PM CDT TUE JUN 7 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA AND SOUTHWEST WISCONSIN. .DAY ONE...TONIGHT THUNDERSTORMS ARE DEVELOPING NEAR AND NORTH OF INTERSTATE I-90 THIS EVENING. DURING THE EARLY EVENING...MOST OF THE ACTIVITY SHOULD REMAIN IN THAT AREA. AS THE EVENING CONTINUES...AND A COMPLEX OF ORGANIZED STORMS ESTABLISHES ITSELF...THE STORMS WILL LIKELY TRY TO SHIFT FURTHER SOUTH INTO NORTHEAST IOWA AND SOUTHWESTERN WISCONSIN. THEREFORE...SPOTTER ACTIVATION MAY BE NEEDED MID TO LATE EVENING...OR AFTER ROUGHLY 9 PM. THE EXACT EVOLUTION OF THE SYSTEM IS STILL UNCERTAIN...BUT THE MAIN THREAT WILL BE LARGE HAIL AND DAMAGING WINDS. A COMPLEX OF STORMS FROM THE NORTHERN PLAINS MAY MOVE INTO THE AREA TOWARD MORNING. ALTHOUGH INSTABILITIES WILL BE WEAKER...SOME OF THE STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ON WEDNESDAY...A COLD FRONT WILL APPROACH THE AREA FROM THE WEST. WITH A PERSISTENT SOUTHERLY FLOW...AMPLE MOISTURE...STRONG INSTABILITIES AND FAVORABLE WINDS ALOFT WILL ONCE AGAIN BE IN PLACE ACROSS THE AREA. THUNDERSTORMS SHOULD DEVELOP AHEAD OF THE APPROACHING FRONT AND WITH THE FAVORABLE ATMOSPHERIC PARAMETERS... SOME STORMS WILL LIKELY REACH SEVERE LEVELS. WITH THE MAIN THREAT BEING LARGE HAIL AND DAMAGING WINDS. THE FRONTAL BOUNDARY WILL REMAIN DRAPED ACROSS THE UPPER MISSISSIPPI RIVER VALLEY THROUGH MUCH OF THIS WEEK. AS LOW PRESSURE SYSTEMS MOVE ALONG THIS FRONT...ROUNDS OF THUNDERSTORMS WILL DEVELOP ACROSS THE AREA. THE WINDS ALOFT WILL LIKELY FAVOR THE DEVELOPMENT OF SOME SEVERE THUNDERSTORMS...BUT THE TIMING AND LOCATION OF THESE STORMS IS UNCERTAIN AT THIS TIME. THE MAIN SEVERE WEATHER THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. IN ADDITION TO THESE THREATS...FLOODING MAY BECOME A CONCERN AS REPEATED RAINS FALL ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATER THIS EVENING... AFTER 9 PM...AND AGAIN WEDNESDAY AFTERNOON. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. MNZ079-086>088-094>096-WIZ017-029-032>034-041>044-053-081100- ADAMS-BUFFALO-CLARK-DODGE-FILLMORE-HOUSTON-JACKSON-JUNEAU-LA CROSSE- MONROE-MOWER-OLMSTED-TAYLOR-TREMPEALEAU-VERNON-WABASHA-WINONA- 608 PM CDT TUE JUN 7 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MINNESOTA...SOUTHWEST AND CENTRAL WISCONSIN. .DAY ONE...TONIGHT THUNDERSTORMS WILL CONTINUE TO DEVELOP AND BECOME SEVERE DURING THE EVENING HOURS. THE MAIN THREATS FROM THESE STORMS ARE LARGE HAIL... DAMAGING WINDS AND ISOLATED TORNADOES. AREAS NEAR AND NORTH OF I-90 WILL HAVE THE HIGHEST THREAT OF SEVERE WEATHER EARLY THIS EVENING...AND ISOLATED TORNADOES. AFTER 9 PM...THE STORMS SHOULD BEGIN TO SLOWLY DECREASE THEIR SEVERE WEATHER THREAT...BUT THE FLOOD THREAT MAY BE MORE INCREASED. ALTHOUGH SOILS ARE DRY...IF LARGE AMOUNTS OF RAIN ARE RECEIVED /OVER 4 INCHES/ FLOODING COULD BE A THREAT. A COMPLEX OF STORMS FROM THE NORTHERN PLAINS MAY MOVE INTO THE AREA TOWARD MORNING. ALTHOUGH INSTABILITIES WILL BE WEAKER...SOME OF THE STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ON WEDNESDAY...A COLD FRONT WILL APPROACH THE AREA FROM THE WEST. WITH A PERSISTENT SOUTHERLY FLOW...AMPLE MOISTURE...STRONG INSTABILITIES AND FAVORABLE WINDS ALOFT WILL ONCE AGAIN BE IN PLACE ACROSS THE AREA. THUNDERSTORMS SHOULD DEVELOP AHEAD OF THE APPROACHING FRONT AND WITH THE FAVORABLE ATMOSPHERIC PARAMETERS... SOME STORMS WILL LIKELY REACH SEVERE LEVELS. WITH THE MAIN THREAT BEING LARGE HAIL AND DAMAGING WINDS. THE FRONTAL BOUNDARY WILL REMAIN DRAPED ACROSS THE UPPER MISSISSIPPI RIVER VALLEY THROUGH MUCH OF THIS WEEK. AS LOW PRESSURE SYSTEMS MOVE ALONG THIS FRONT...ROUNDS OF THUNDERSTORMS WILL DEVELOP ACROSS THE AREA. THE WINDS ALOFT WILL LIKELY FAVOR THE DEVELOPMENT OF SOME SEVERE THUNDERSTORMS...BUT THE TIMING AND LOCATION OF THESE STORMS IS UNCERTAIN AT THIS TIME. THE MAIN SEVERE WEATHER THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. IN ADDITION TO THESE THREATS...FLOODING MAY BECOME A CONCERN AS REPEATED RAINS FALL ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE OCCURRING THROUGH THE EVENING AS THE STORMS DEVELOP AND MATURE TO SEVERE LIMITS. YOUR ASSISTANCE IS VERY MUCH APPRECIATED. AFTER 9 OR 10 PM...IT APPEARS THE SEVERE THREAT WILL BEGIN TO DECLINE SLOWLY THROUGH THE OVERNIGHT. SPOTTER ACTIVATION MAY ALSO BE NEEDED WEDNESDAY AFTERNOON. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. BAUMGARDT/RABERDING/DAS
In the hours before
Special weather statement, Jun 7, 3:30 PM CDT, 4 hours 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 330 PM CDT TUE JUN 07 2005 WIZ042>044-053-055-072130- ADAMS-JUNEAU-MONROE-RICHLAND-VERNON THE NATIONAL WEATHER SERVICE HAS CANCELED SEVERE THUNDERSTORM WATCH 425 FOR THE FOLLOWING AREAS IN WISCONSIN THIS CANCELS 5 COUNTIES IN CENTRAL WISCONSIN ADAMS JUNEAU IN SOUTHWEST WISCONSIN RICHLAND VERNON IN WEST CENTRAL WISCONSIN MONROE THIS INCLUDES THE CITIES OF...RICHLAND CENTER...GLENDALE... VIROQUA AND MAUSTON. MNZ079-086>088-094>096-WIZ032-033-080200- BUFFALO-DODGE-FILLMORE-HOUSTON-MOWER-OLMSTED-TREMPEALEAU-WABASHA- WINONA TORNADO WATCH NUMBER 427 REMAINS VALID UNTIL 9 PM CDT FOR THE FOLLOWING AREAS IN MINNESOTA THIS WATCH INCLUDES 7 COUNTIES IN SOUTHEAST MINNESOTA DODGE FILLMORE HOUSTON MOWER OLMSTED WABASHA WINONA IN WISCONSIN THIS WATCH INCLUDES 2 COUNTIES IN WEST CENTRAL WISCONSIN BUFFALO TREMPEALEAU THIS INCLUDES THE CITIES OF...CALEDONIA...RUSHFORD...WINONA... WABASHA...AUSTIN...ROCHESTER...INDEPENDENCE AND DODGE CENTER.
Local storm report, Jun 7, 4:02 PM CDT, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
402 PM CDT TUE JUN 07 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HAIL 5 E HILLSBORO 43.65N 90.24W
06/07/2005 0.88 INCH JUNEAU WI UNKNOWN
PUBLIC REPORTED NICKEL SIZE HAIL
&&
JEFFBLocal storm report, Jun 7, 5:12 PM CDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
512 PM CDT TUE JUN 07 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 PM HAIL 4 S PRICE 44.52N 91.05W
06/07/2005 0.75 INCH JACKSON WI UNKNOWN
&&
SCHRECKSpecial weather statement, Jun 7, 5:36 PM CDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 536 PM CDT TUE JUN 07 2005 WIZ017-029-034-041>044-080500- ADAMS-CLARK-JACKSON-JUNEAU-LA CROSSE-MONROE-TAYLOR THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 430 IN EFFECT UNTIL 12 AM CDT FOR THE FOLLOWING AREAS IN WISCONSIN THIS WATCH INCLUDES 7 COUNTIES IN CENTRAL WISCONSIN ADAMS CLARK JUNEAU IN NORTH CENTRAL WISCONSIN TAYLOR IN WEST CENTRAL WISCONSIN JACKSON LA CROSSE MONROE THIS INCLUDES THE CITIES OF...NEILLSVILLE...MEDFORD...GLENDALE... FRANKLIN...LA CROSSE...ONALASKA AND MAUSTON. MNZ079-086>088-094>096-WIZ032-033-080200- BUFFALO-DODGE-FILLMORE-HOUSTON-MOWER-OLMSTED-TREMPEALEAU-WABASHA- WINONA TORNADO WATCH NUMBER 427 REMAINS VALID UNTIL 9 PM CDT FOR THE FOLLOWING AREAS IN MINNESOTA THIS WATCH INCLUDES 7 COUNTIES IN SOUTHEAST MINNESOTA DODGE FILLMORE HOUSTON MOWER OLMSTED WABASHA WINONA IN WISCONSIN THIS WATCH INCLUDES 2 COUNTIES IN WEST CENTRAL WISCONSIN BUFFALO TREMPEALEAU THIS INCLUDES THE CITIES OF...CALEDONIA...RUSHFORD...WINONA... WABASHA...AUSTIN...ROCHESTER...INDEPENDENCE AND DODGE CENTER. DB
Local storm report, Jun 7, 5:46 PM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
546 PM CDT TUE JUN 07 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL NORTHFIELD 44.47N 91.10W
06/07/2005 1.00 INCH JACKSON WI LAW ENFORCEMENT
&&
SCHRECKLocal storm report, Jun 7, 8:09 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
809 PM CDT TUE JUN 07 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM TSTM WND GST 10 E LUBLIN 45.08N 90.52W
06/07/2005 60 MPH TAYLOR WI LAW ENFORCEMENT
TREES UPROOTED.
&&
THOMPSONThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:36 PM CDT | Severe Thunderstorm Warning | ARX | Clark | 54 min |
| Jun 7, 7:54 PM CDT | Flash Flood Warning | ARX | Clark | 3 hr |
| Jun 7, 8:08 PM CDT | Tornado Warning | ARX | Clark | 37 min |
| Jun 7, 8:43 PM CDT | Tornado Warning | ARX | Clark | 47 min |
| Jun 7, 9:04 PM CDT | Severe Thunderstorm Warning | ARX | Jackson, Trempealeau | 62 min |
| Jun 7, 10:00 PM CDT | Severe Thunderstorm Warning | ARX | Jackson | 52 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.